# SDR AALA202104019017

- Difficulty date: March 17, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496444
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO FLOOR STRUCTURE RIGHTHAND TRANSITION ANGLE LOCATED FROM BS 500A TO BS 500I AT RBL 26. REPLACED TRANSITION ANGLE PER SRM 53-00-53-2R.
